Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc.
Published electronically: October 23, 2017
Full text: PDF


MR: 1263027 (95d:01025)
John W. Tukey
The collected works of John W. Tukey. Vol. VIII.
Chapman & Hall, New York, 1994, lxii+475+i10 pp., ISBN 0-412-05121-4, US$62.95
With a preface by William S. Cleveland. With a biography by Frederick Mosteller
Reviewed by: A. D. Gordon

MR: 1869245 (2002i:62135)
Yoav Benjamini and Daniel Yekutieli
The control of the false discovery rate in multiple testing under dependency.
The Annals of Statistics 29, (2001), no. 4, 1165-1188
Reviewed by: S. Panchapakesan

MR: 2065195 (2005e:62066)
David Donoho and Jiashun Jin
Higher criticism for detecting sparse heterogeneous mixtures.
The Annals of Statistics 32, (2004), no. 3, 962-994
Reviewed by: Joachim Krauth

MR: 2329475 (2008j:62060)
David Donoho and Jiashun Jin
Asymptotic minimaxity of false discovery rate thresholding for sparse exponential data.
The Annals of Statistics 34, (2006), no. 6, 2980-3018
Reviewed by: Jon Stene

MR: 2752616
James X. Hu, Hongyu Zhao and Harrison H. Zhou
False discovery rate control with groups.
Journal of the American Statistical Association 105, (2010), no. 491, 1215-1227
Reviewed by: Thorsten Dickhaus

MR: 3469131
Olle Häggström
Why the empirical sciences need statistics so desperately.
Zürich, 2013, 347-360 pp.
Reviewed by: David R. Bickel

MR: 3454203
Max Grazier G’Sell, Stefan Wager, Alexandra Chouldechova and Robert Tibshirani
Sequential selection procedures and false discovery rate control.
Journal of the Royal Statistical Society. Series B. Statistical Methodology 78, (2016), no. 2, 423-444
Reviewed by: I. N. Volodin

Journal: Bull. Amer. Math. Soc.
Article copyright: © Copyright 2017 American Mathematical Society